|Claritin/Claratyne||loratadine||Brand||New Zealand||10mg||30 Tablets||OTC||$17.86||Add|
|Claritin/Claratyne||loratadine||Brand||New Zealand||10mg||90 Tablets||OTC||$53.60||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Claratyne (loratadine) is the Australian name for Claritin, a widely-recognized and highly-effective antihistamine that resolves and prevents upper respiratory allergies. It can be used in patients age 2 and up, though chewable tablets or oral suspensions are typically preferred by young children.
Claratyne is non-drowsy and widely regarded as very safe. A prescription is not needed to buy Claratyne.
Claratyne is effective in a range of allergic reactions, including hay fever, chronic urticaria, and other allergic reactions that affect the upper respiratory system. It will not alleviate asthma or severe allergic responses, such as food allergies.
The medication is often used to treat or prevent both indoor and outdoor allergies, such as from:
Claratyne alleviates or completely eliminates hay fever-like symptoms, including:
The medication can be taken at any point; prior to anticipated exposure to allergens, when symptoms first start, or when symptoms are already well underway. Relief is felt anywhere from 15 minutes to 2 hours after administration, depending on the severity of the allergies and individual response to treatment. With consistent, continual treatment symptoms are often eliminated entirely, and remain gone until treatment stops.
Treatment with Claratyne is very simple; tablets are taken just once per day, providing 24-hour relief. Dosage does depend on age, however:
Again, younger patients will likely prefer oral solutions or chewable tablets; it's a rare 2-year old who will swallow a regular tablet.
Effects begin to be felt about 15 to 30 minutes after administration, but it can take around 2 hours to reach peak affects. Provided another tablet is taken every 24 hours effects should remain stable until treatment ends.
In otherwise healthy adults treatment may continue for as long as needed to control symptoms, which may span months. In children under 12 or patients with preexisting medical conditions a doctor should be consulted before treatment continues past several weeks.
Claratyne is a very safe medication; used as directed, side effects---if experienced at all---are very mild, including:
The above are only cause for concern if severe or persistent enough to become disruptive. In most cases they stop occurring if the medication is taken for more than a few consecutive days.
Though Claratyne is advertised as non-drowsy, a small percentage of patients do experience drowsiness when taking this or any antihistamine. Often this drowsiness is too mild to be disruptive, and may stop occurring as treatment continues. However, in some individuals this side effect can be quite pronounced; caution should be exercised when performing complex or dangerous tasks until effects are known.
Patients with a history of kidney or liver problems should discuss possible risks with a doctor before taking Claratyne; smaller, less frequent doses may be advisable.
Claratyne is unlikely to cause problems in unborn or nursing babies, but pregnant or breastfeeding mothers are advised to discuss potential complications with a doctor before use.